Mohammed Mammeri
Mohammed Mammeri
Applied Mathematics, University of Kasdi Merbah, Ouargla, Algeria
Adresse e-mail validée de univ-ouargla.dz
TitreCitée parAnnée
A Large Chaotic Region in a 3-D Sinusoid Discrete Map
M Mammeri
International Journal of Applied Mathematics and Statistics 55 (3), 133-144, 2016
32016
An identical period-doubling route to chaos in a family of 3-D sinusoid discrete maps
M Mammeri
Global Journal of Pure and Applied Mathematics 12 (2), 1685-1689, 2016
12016
HYPERCHAOTIC BEHAVIOR IN A NEW 3-D DISCRETE-TIME SYSTEMS
M Mammeri
International Journal of Research and Reviews in Applied Sciences 25 (2), 41, 2015
12015
A novel piecewise linear version of the 3D Hénon map
M Mammeri
Far East Journal of Mathematical Sciences 96 (7), 843, 2015
12015
A novel chaotic attractors in piecewise version of the 3D Hénon map
M Mammeri
Advanced Studies in Theoretical Physics 9 (10), 461-473, 2015
12015
Precise Long-Term Prediction of Behavior in a 3-D Chaotic Map
M Mammeri
Journal of Engineering and Applied Sciences 13 (13), 4859-4865, 2018
2018
A Trivial Dynamics in 2-D Square Root Discrete Mapping
M Mammeri
Applied Mathematical Sciences 12 (8), 363 - 368, 2018
2018
A New 3-D Rational Fraction Chaotic Map with Symmetry
M Mammeri
International Journal of Applied Engineering Research 13 (7), 5378-5383, 2018
2018
A UNIFIED BEHOVIOR OF 2-D AND 3-D NONINVERTIBLE MAP
M Mammeri
International Journal of Pure and Applied Mathematics 114 (3), 611-618, 2017
2017
SYMMETRY AND PERIODIC-CHAOS IN 3-D SINUSOID DISCRETE MAPS
M Mammeri
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS 9 (1), 1-8, 2017
2017
Existence of Bounded Orbits in 3! D Quadratic Map
M Mammeri
2014
Constructing 3-D maps with complex chaotic phenomena
M Mammeri
Sur les applications discrètes en dimension N, N> 1.
M Mammeri, E Zeraoulia
جامعة الإخوة منتوري قسنطينة, 0
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–13